# SDR CALA2025110510925

- Difficulty date: November 3, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 113,078 hours, 26,502 cycles
- Engine: Rroyce RB211535*
- Engine time: 87,334 hours, 20,932 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fanwheel
- Condition: Seized
- Location: Nr 1 Engine
- Part time: 28,871 hours, 6,307 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENG EGT 941 2 MIN AFTER NORMAL ENG START. LOCKED FOR POSITIVE FIX PER CREW COMMENT,  #1 ENGINE STARTED NORMALLY, THEN 2 MINUTES AFTER ENGINE START EGT SPIKED.  CREW IMMEDIATELY SHUTDOWN ENGINE.   ON VISUAL EXAMINATION, EXHAUST HAS NO DEBRIS,  THE FAN DISK IS SEIZED.  REPLACED NR 1 ENGINE IAW WC 19-0572-8-0271.
